dcsimg
Article: Peces litorales de las Islas Salvajes
Report an error

Title

Peces litorales de las Islas Salvajes

By

Toledo, Jesús Manuel Falcón
Charton, José Antonio García
Brito Hernández, Alberto, 1954-
Bacallado, Juan José, 1939-

Type

Article

Date of Publication

2000

Original Publication

Revista de la Academia Canaria de Ciencias.

Volume

12

Pages

137--142

Contributed by

BioStor

Language

English

Published by

La Laguna :Academia Canaria de Ciencias

Identifiers

BioStor: 140665

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS